# SDR 2008FA0000377

- Difficulty date: July 1, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N7232R
- Make and model: Beech B200C
- Aircraft serial: BL69
- Engine: Pwa PT6A42
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 501102715
- Condition: Cracked
- Location: Rt Wing
- Part time: 8,914 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION, MAINTENANCE TECH NOTED A 3.75 INCH LONG CRACK IN THE RT WING LOWER WING SKIN JUST FWD OF THE IB SECTION OF THE OB FLAP. ADDITIONALLY A SUPPORT/ ANCHOR TAB THAT ATTACHES THE LOWER WING SKIN TO THE IB MOST FLAP WELL RIB OF THE OB WING, WITHIN THE FLAP WELL, WAS FOUND CRACKED THROUGH/FAILED. WE BELIEVE THIS TAB FAILURE ALLOWED THE SKIN TO VIBRATE GENERATING THE RAPID CRACK GROWTH. THIS CRACK IS DIRECTLY AFT OF THE LOWER AFT WING BOLT. THIS CRACK HAS JUST APPEARED WITHIN THEPAST (2) HOURS OF FLIGHT TIME.  CAN PINPOINT THIS TIME FRAME SINCE THE 5 YEAR WING BOLTS REMOVAL AND INSPECTION PROCESS WAS COMPLETED JUST 2 FLIGHT HOURS AGO AND NO WING SKIN CRACKS WERE NOTED/ DOCUMENTED AT THAT TIME. (K)
